Generalized polynomials and associated operational identities

G. Dattoli, S. Lorenzutta, A.M. Mancho, A. Torre

Research output: Contribution to journalArticle

32 Citations (Scopus)

Abstract

We use operational identities to introduce multivariable Laguerre polynomials. We explore the wealth of differential equations they satisfy. We analyze their properties and the link with Legendre-type polynomials. © 1999 Elsevier Science B.V.
Original languageEnglish
Pages (from-to)209 - 218
Number of pages10
JournalJournal of Computational and Applied Mathematics
Volume108
Issue number1-2
DOIs
Publication statusPublished - 15 Aug 1999
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Cite this